# SDR ASAA2016070317223

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,338 hours, 2,706 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 21957E
- Condition: Failed
- Location: L2 Window
- Part time: 8,356 hours, 2,710 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 LEFT SIDE WINDOW OVERHEAT LIGHT ON. CYCLED SWITCH OFF FOR 5 MINUTES THEN BACK ON WITH SAME RESULT.  TURNED SWITCH BACK OFF AND OVERHEAT LIGHT GOES OUT.  ACFT GROUNDED. ACCOMPLISHED FIM 30-41 TASK 814.  NO FAULTS NOTED.  REPLACED WINDOW HEAT CONTROL UNIT FOR L2 SLIDING WINDOW IAW AMM 30-41-11/401. OPS GOOD IAW AMM 3--41-11/501.
